Author of the publication

Please choose a person to relate this publication to

To differ between persons with the same name, the academic degree and the title of an important publication will be displayed. You can also use the button next to the name to display some publications already assigned to the person.

 

Other publications of authors with the same name

A reexamination of the optimal nonlinear income tax. Journal of Public Economics, 49 (1): 47--73 (October 1992)Beiträge zur Wohlfahrtsökonomie. Studies in contemporary economics Springer, Berlin u.a., (1987)Axiomatic foundations of Hicksian measures of welfare change. Journal of Public Economics, 33 (1): 115--124 (June 1987)Non-transitive representations of transitive orderings. Economics Letters, 18 (2-3): 109--112 (1985)An axiomatic characterization of Yitzhaki's index of individual deprivation, and . Economics Letters, 68 (3): 263--270 (September 2000)Equivalence Scales Reconsidered, and . Econometrica, 71 (1): 319--343 (Jan 1, 2003)doi: 10.1111/1468-0262.00397.Complaints and inequality., and . Social Choice and Welfare, 23 (1): 71-89 (2004)